Symptoms versus Side Effects

I’m currently experiencing some very unpleasant side effects from taking Aubagio. It’s extremely miserable to struggle with ongoing diarrhea, plus continued hair thinning.

I have the option of switching to a lower dose of Aubagio, but the side effects of doing so are not much less significant than remaining on my current dose. In addition, the lower dose is less significant for the treatment of my relapsing-remitting MS.

Situations like these are extremely stressful! I’m seriously considering whether the benefits of remaining on this medication are actually worth it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s